# SDR F3LA2012011700700

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 36,302 hours, 15,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5323132200001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: FWD CARGO BETWEEN FRAME 27 AND FRAME 28 DOOR SILL HAS CORROSION.  R & R DOOR SILL IAW SRM 51 -42-11, SRM 51 -44-11.
